# SDR SWIA200413879

- Difficulty date: September 29, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 206 hours, 207 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Out Of Rig
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLAP RETRACTION AFTER LANDING, FLAPS FAIL MESSAGE ON ED-1 APPEARED.  RE-RIGGED FLAP SYS BPSU IAW AMM 27-52-10.  OPERATIONAL CHECK GOOD.
